MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FORCEPS,OPITCAL BIOPSY, EXTRA LARGE; UROLOGY BIOPSY FORCEPS

KARL STORZ SE & CO. KG FORCEPS,OPITCAL BIOPSY, EXTRA LARGE; UROLOGY BIOPSY FORCEPS
Model Number 27072BSA
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the instrument evaluation report, the linkage on jaws were broken off from the draw bar, a small piece was and it measures 0.5 x 1.1mm.The breakage most likely was from mechanical force and the small piece could be flushed out with an irrigant.
 
Event or Problem Description
Allegedly, during a bladder stone removal (lithotripsy retrieval of stone), while inside the patient, the jaws of the grasper became loose and the instrument was removed immediately.Dr.Replaced the grasper and completed the procedure.

Brand Name
FORCEPS,OPITCAL BIOPSY, EXTRA LARGE
Common Device Name
UROLOGY BIOPSY FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key8942020
Report Number9610617-2019-00064
Device Sequence Number16654518
Product Code OCZ
UDI-Device Identifier04048551079225
UDI-Public4048551079225
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K950434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27072BSA
Device Catalogue Number27072BSA
Device Lot NumberXR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight68